# SDR CHQA201000034

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 20,590 hours, 19,484 cycles
- Engine: Allsn AE3007A
- Engine time: 20,938 hours, 19,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16052
- Condition: Discharged
- Location: Cabin
- Part time: 22,979 hours, 18,610 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY AND LAMP WITH NO FURTHER DEFECTS NOTED.
